Volume 53, Number 3
Previous Issue Next Issue

Richard Pasquetti

10.4208/jms.v53n3.20.01

J. Math. Study, 53 (2020), pp. 237-246.

Preview Full PDF Citation 41 509 Abstract

Aicha Driouch & Hassan Al Moatassime

10.4208/jms.v53n3.20.02

J. Math. Study, 53 (2020), pp. 247-264.

Preview Full PDF Citation 45 499 Abstract

Junli Zhang, Pengcheng Niu & Xiuxiu Wang

10.4208/jms.v53n3.20.03

J. Math. Study, 53 (2020), pp. 265-296.

Preview Full PDF Citation 30 554 Abstract

Jinling Cai, Baohua Dong & Canqin Tang

10.4208/jms.v53n3.20.04

J. Math. Study, 53 (2020), pp. 297-315.

Preview Full PDF Citation 35 644 Abstract

Weiliang Xiao & Xuhuan Zhou

10.4208/jms.v53n3.20.05

J. Math. Study, 53 (2020), pp. 316-328.

Preview Full PDF Citation 33 446 Abstract

Ze Li & Lifeng Zhao

10.4208/jms.v53n3.20.06

J. Math. Study, 53 (2020), pp. 329-352.

Preview Full PDF Citation 36 443 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80